Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 122, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Sep 29, 2011, 1:29 AM EDT for Luzerne County, Susquehanna County, Wyoming County, Pennsylvania. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2011, 1:29 AM EDT (05:29 UTC)
- Expired
- Sep 29, 2011, 7:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Luzerne County, PA, Susquehanna County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 6:00 AM EDT | FLASH FLOOD | Hallstead, PA | DUBOIS CREEK OUT OF ITS BANKS. BRIDGE COVED AT NEW YORK AVE AND BOGART ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 271 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 5.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
408
WGUS51 KBGM 290529
FFWBGM
PAC079-115-131-291130-
/O.NEW.KBGM.FF.W.0122.110929T0529Z-110929T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
129 AM EDT THU SEP 29 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
CENTRAL SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 730 AM EDT
* AT 124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUBURN
CENTER... FACTORYVILLE... MOUNTAIN TOP... HARVEYS LAKE...
HAZLETON... MONTROSE... NICHOLSON... SHICKSHINNY...
TUNKHANNOCK..AND WILKES-BARRE.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
A BAND OF HEAVY RAIN WILL MOVE ACROSS THE AREA THROUGH 4 AM.
RAINFALL AMOUNTS ACROSS THE WARNING AREA FROM 1 AM THROUGH 4 AM WILL
AVERAGE AROUND AN INCH... WITH LOCALLY HIGHER AMOUNTS. THIS RAIN...
IN COMBINATION WITH VERY WET CONDITIONS RESULTING FROM HEAVY RAINS
OVER THE PAST SEVERAL WEEKS... WILL RESULT IN RAPID FLOODING OF
STREAMS... CREEKS AND POOR DRAINAGE AREAS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4094 7620 4113 7624 4114 7629 4121 7633
4129 7632 4156 7622 4158 7610 4200 7599
4199 7559 4164 7570 4157 7578 4152 7580
4150 7577 4143 7583 4140 7583 4137 7579
4093 7593 4090 7604
$$
MSE1 follow-up statement
722
WGUS71 KBGM 290823
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
423 AM EDT THU SEP 29 2011
PAC079-290825-
/O.CAN.KBGM.FF.W.0122.000000T0000Z-110929T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUZERNE PA-
423 AM EDT THU SEP 29 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LUZERNE COUNTY...
HEAVY RAIN HAS MOVED NORTH AND EAST OF THE COUNTY AT THIS TIME.
COUNTY OFFICIALS REPORTED NO KNOWN FLOODING PROBLEMS. FLOODING IS
DIFFICULT TO RECOGNIZE AT NIGHT...SO IF YOU ENCOUNTER A FLOODED
ROAD...REMEMBER...TURN AROUND DON/T DROWN.
LAT...LON 4156 7622 4159 7610 4200 7599 4199 7559
4164 7570 4163 7574 4157 7578 4153 7580
4150 7578 4143 7583 4138 7602 4138 7628
$$
PAC115-131-291130-
/O.CON.KBGM.FF.W.0122.000000T0000Z-110929T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSQUEHANNA PA-WYOMING PA-
423 AM EDT THU SEP 29 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
WYOMING AND CENTRAL SUSQUEHANNA COUNTIES...
AT 414 AM EDT...DOPPLER RADAR INDICATED THAT RAIN HAD ENDED OVER THE
REGION.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUBURN
CENTER...GREAT BEND...HOP BOTTOM...LAKE CAREY...MEHOOPANY...
MESHOPPEN...MONTROSE...NEW MILFORD...NICHOLSON...NOXEN...OSTERHOUT
AND TUNKHANNOCK.
HEAVY RAIN HAD ENDED IN THE AREA...BUT RUNOFF OF RAIN WATER WILL
CONTINUE TO CAUSE STREAMS AND CREEKS TO SWELL AND OVERFLOW IN SOME
AREAS. AT 245 AM...SUSQUEHANNA COUNTY OFFICIALS REPORTED FLASH
FLOODING AROUND THE LITTLE MEADOWS AREA WITH SEVERAL ROADS FLOODED
AND WATER OVER BRIDGES.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4156 7622 4159 7610 4200 7599 4199 7559
4164 7570 4163 7574 4157 7578 4153 7580
4150 7578 4143 7583 4138 7602 4138 7628
$$
JABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 28, 10:21 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Sep 28, 10:21 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1021 PM EDT WED SEP 28 2011
.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL MOVE
SLOWLY EAST TONIGHT AND THURSDAY...AND WILL PUSH A FRONT THROUGH
THE REGION ON THURSDAY. BANDS OF SHOWERS AND THUNDERSTORMS ARE
EXPECTED...WHICH COULD CAUSE FLASH FLOODING. THE WEATHER WILL
REMAIN UNSETTLED AND BECOME COLDER THE END OF THIS WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED 1015 PM...LOCAL RADARS CONTINUE TO SHOW BANDS OF SHOWERS
AND EMBEDDED THUNDERSTORMS STREAMING NORTH FROM SOUTH CENTRAL PA.
WATER VAPOR IMAGERY SHOWS ANOTHER SHORT WAVE MOVING THROUGH THE
MID ATLANTIC REGION. AS THIS FEATURE MOVES EAST OVERNIGHT THE
MORE WIDESPREAD ACTIVITY WILL MOVE FROM THE WRN/CNTRL PTN OF FA TO
THE EASTERN SECTIONS. DUE TO HIGH PWATS AND SATURATED SOILS THE
THREAT FOR FLASH FLOODING WILL CONTINUE THROUGH THE OVERNIGHT
PERIOD. THUS FAR THIS EVENING THE MOST SIGNIFICANT FLOODING
OCCURRED OVER LUZERNE, WYOMING AND SUSQUEHANNA COUNTIES.
UPDATED AT 4 PM...
BANDS OF SHOWERS AND A FEW THUNDERSTORMS MOVING THROUGH THE CWA
ATTM. BEST INSTABILITY IS IN NE PA EXTENDING INTO SOUTH CENTRAL
NY. CAPES 1 TO 2K AND NEGATIVE LIS. FOR NOW BANDS MOVING AT A GOOD
ENOUGH CLIP THAT MAX RAINFALL RATES ARE MOSTLY AROUND AN INCH.
THIS MAY SLOW DOWN SOME TONIGHT BUT THE COVERAGE IS NOT BAD FOR
NOW. FETCH IS FROM THE SOUTH WITH MORE THUNDERSTORMS DEVELOPING
OVER SE PA HEADING THIS WAY. WITH MULTIPLE WAVES OF RAIN ISOLATED
FLASH FLOODING COULD OCCUR. IN LUZERNE LACKAWANNA AND WYOMING
WHERE FLOODING OCCURED TUE EVE MORE WIDESPREAD FLOODING IS
POSSIBLE.
LATE EVENING INTO LATE TONIGHT THE SHOWERS AND THUNDERSTORMS WILL
LOSE SOME OF THE HEAVIER RAIN BUT CONTINUE INTO THURSDAY. SOME
DRYING MAY WORK INTO THE FAR WEST LATE TONIGHT IF THE OCCLUDED
FRONT MOVES EAST SOME.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
UPDATED AT 4 PM...
FLOOD WATCH WILL CONTINUE WITH A NORTH TO SOUTH BAND OF RAIN
MOVING EAST WITH A FRONT AHEAD OF THE UPPER LEVEL CLOSED LOW AS IT
FILLS AND MOVES EAST PICKING UP SPEED. THIS BAND OF RAIN WILL MOVE
EAST OF THE CWA LATE IN THE DAY. THIS RAIN WILL NOT BE AS INTENSE
AS TODAY OR YESTERDAY BUT THE MOVEMENT WILL BE SLOW.
WHILE THE INITIAL UL LOW LIFTS OUT ANOTHER ONE TAKES ITS PLACE.
THIS ONE DIGS SE THROUGH THE WRN GREAT LAKES THU NGT AND FRI. THIS
CLOSES OFF AND CONTINUES TO MOVE SE INTO THE MID ATLANTIC STATES
SATURDAY. FOR US THIS WILL MEAN OCCASIONAL SHOWERS AND VERY COLD
TEMPERATURES COMPARED TO WHAT WE HAVE TODAY. HIGHS PROBABLY IN
THE U40S TO L50S SATURDAY AND SUNDAY. RAIN INTENSITY WILL BE
MOSTLY LIGHT SO FLOODING NOT EXPECTED THIS WEEKEND.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS IN A VERY GENERAL AGREEMENT WITH THE FORECAST FOR THE END
OF THE WEEKEND AND THE BEGINNING OF NEXT WEEK. THEY HAVE A DEEP
TROUGH SLOWLY MOVING OFF TO THE EAST, WITH SEVERAL LOW PRESSURE
CENTERS ROTATING INTO THE TROUGH. THIS KEEPS RAIN SHOWERS A
POSSIBILITY FOR SATURDAY NIGHT AND SUNDAY, BUT ON THE LOW END OF
SLIGHT CHANCE, AT LEAST FOR NOW. THE POPS DROP AS THE TROUGH
PUSHES EASTWARD.
IT IS WHAT THE TROUGH DOES NEXT THAT THE MODELS BEGIN TO DISAGREE,
ALTHOUGH THERE IS SLIGHTLY BETTER AGREEMENT THIS AFTERNOON THAN
THIS MORNING. THE ECMWF KEEPS A VERY STRONG TROUGH WITH ITS AXIS
JUST EAST OF MAINE. IT ALSO SHOWS WHAT COULD BE THE BEGINNING OF
AN OMEGA BLOCK WITH THE RIDGE AXIS THROUGH THE MISSISSIPPI VALLEY.
THIS KEEPS THE CWA IN A NORTHERLY FLOW FOR THE END OF THE
FORECAST PACKAGE. THE GFS HAD MORE PROGRESSIVE WAVES MOVING
THROUGH, BUT IS NOW SHOWING HINTS AT A LARGE RIDGE TRYING TO BUILD
OVER THE EAST COAST. IT DOES NOT QUITE HAVE THE OMEGA BLOCK
FORMATION, BUT IT IS SHOWING THAT WAVES WILL BE BLOCKED FOR A FEW
DAYS. THUS, AFTER SUNDAY, THE REMAINDER OF THE FORECAST PACKAGE
LOOKS MUCH COOLER THAN THIS WEEK, ALTHOUGH MUCH DRIER THAN THE
LAST COUPLE OF WEEKS.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
A LOW PRESSURE SYSTEM TO THE WEST, CONTINUES TO BRING MOISTURE TO
THE REGION. THIS IS ALLOWING WAVES OF RAIN SHOWERS TO MOVE
THROUGH. THIS IS ACCOMPANIED WITH LOWER CIGS, LOWER VSBYS, AND
POSSIBLY SOME THUNDERSTORMS. SO, CONDITIONS, WHICH ARE ANY WHERE
FROM IFR UP TO VFR WILL DETERIORATE TONIGHT. THERE MAY BE SOME
BREAKS IN CLOUD COVER, WHICH WILL ALLOW A LOW STRATUS DECK OR EVEN
FOG TO FORM OVER NIGHT. IT IS QUITE POSSIBLE TO SEE IFR TO LIFR
TONIGHT. CONDITIONS WILL IMPROVE MID TO LATE TOMORROW MORNING.
WINDS ARE GENERALLY OUT OF THE SOUTH SOUTH EAST THIS AFTERNOON.
THEY WILL DIMINISH TONIGHT AND BECOME LIGHT AND VARIABLE IN MANY
LOCATIONS. TOMORROW THEY WILL PICK UP OUT OF THE SOUTH AT 5 TO 10
KTS.
OUTLOOK...
THU-SUN...VFR AND OCNL MVFR...IN UNSETTLED CONDS/SCT SHWRS.
MON...VFR.
&&
.HYDROLOGY...
4PM UPDATE...
BANDS OF SHOWERS AND THUNDERSTORMS MOVING THROUGH AND UPSTREAM OF
AREA THIS AFTERNOON AND CONTINUING INTO TONIGHT. THE FLASH FLOOD
WATCH WILL CONTINUE THROUGH THURSDAY. FLASH FLOODING OCCURRED LAST
NIGHT IN THE FAR SOUTH WITH THE HEAVIEST RAIN ALONG AN AXIS FROM
HAZLETON TO BINGHAMTON. THIS AREA HAS THE BIGGEST THREAT TONIGHT.
SO FAR TODAY ONLY MINOR FLOODING IN THESE AREAS WITH THE RAIN THAT
FELL EARLIER TODAY.
IN ADDITION WITH FORECASTED 48 HOUR RAINFALL OF 1.5 TO 2
INCHES...MINOR RIVER FLOODING IS EXPECTED. MARFC HAS PUT THE NORTH
BRANCH SUSQUEHANNA AT CONKLIN VESTAL AND WAVERLY/SAYRE TO MINOR
FLOOD...STARTING LATE TONIGHT OR THURSDAY. FLOODING AT
TUNKHANNOCK CREEK HAS DROPPED BRIEFLY BELOW FLOOD STAGE BEFORE
RISING BACK ABOVE TONIGHT.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR PAZ038>040-043-
044-047-048-072.
NY...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...TAC
NEAR TERM...RRM/TAC
SHORT TERM...TAC
LONG TERM...SLI
AVIATION...SLI
HYDROLOGY...Hazardous weather outlook, Sep 28, 4:02 PM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 402 PM EDT WED SEP 28 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-292015- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 402 PM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 28, 9:09 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
909 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD SWEET VALLEY 41.28N 76.15W
09/28/2011 LUZERNE PA 911 CENTER
SEVERAL ROADS FLOODED IN THE BACK MOUNTAIN AREA.
&&
MSELocal storm report, Sep 28, 9:10 PM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
910 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
09/28/2011 WYOMING PA 911 CENTER
LANDSLIDES AND ROAD WASHOUTS IN TUNKHANNOCK... FALLS...
OSTERHOUT AND KEELERSBURG.
&&
MSELocal storm report, Sep 28, 9:12 PM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
912 PM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD BROOKLYN 41.75N 75.81W
09/28/2011 SUSQUEHANNA PA 911 CENTER
ROUTE 167 FLOODED SOUTH OF MONTROSE NEAR BROOKLYN. SOME
FLOODING ALSO REPORTED IN DIMOCK.
&&
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 9:46 PM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
| Sep 28, 11:31 PM EDT | River Flood Warning | BGM | Susquehanna | 16 hr |
| Sep 29, 12:16 AM EDT | Flash Flood Warning | BGM | Bradford, Susquehanna, Wyoming | 4 hr |
| Sep 29, 1:53 AM EDT | Flash Flood Warning | BGM | Lackawanna, Luzerne, Wayne | 3 hr |
| Sep 29, 2:48 AM EDT | Areal Flood Advisory | BGM | Lackawanna, Pike, Susquehanna, Wayne, Wyoming | 4 hr |
| Sep 29, 3:51 AM EDT | River Flood Warning | BGM | Bradford | 25 hr |
| Sep 29, 4:47 AM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
| Sep 29, 7:32 AM EDT | Flash Flood Warning | BGM | Susquehanna | 118 min |
| Sep 29, 12:54 PM EDT | Areal Flood Advisory | BGM | Pike, Wayne | 6 hr |
| Sep 29, 1:37 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming | 93 min |
| Sep 29, 2:42 PM EDT | Areal Flood Advisory | BGM | Wayne | 109 min |
| Sep 29, 4:36 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Pike, Susquehanna, Wayne, Wyoming | 105 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.